side effects to other medications and epilepsy meds.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CQ:)
New Member


Date Joined Mar 2007
Total Posts : 13
   Posted 3/20/2007 1:51 AM (GMT -6)   
Four years ago I wasn't happy at the place where I was working at the time,was always upset & taking regular turns. I went to my neurologist and he said I had depression & he gave me some depression medication to take.
 
After I started taking the depression medication I took 3 turns over 3 months where I would hear voices. The 1st turn I thought the clothes pegs were talking to each other, the 2nd turn I was down the street with a friend who was waiting for the bus & I thought an imaginary person was talking to me telling me I could see them when I couldn't & the 3rd turn I was in the shower & thought the taps were talking to each other. I thought I was going crazy & had schizophrenia so was worried about telling anyone, I had eventualy told my Mum & also mentioned the turns to a lady I worked with. The lady I worked with told my supervisor who got worried & asked me to let my neurologist know. I saw my neurologist & he did an EEG which came back clear. We worked out that the turns where I was hearing voices was most likely a side effect of the  depression meds not working with my anti epilepsy meds so I was taken of the depression medication. 
 
It was a relief to know that I wasn't going crazy & I just dealt with any depression I did have without meds.

RanMan
Veteran Member


Date Joined Feb 2003
Total Posts : 668
   Posted 3/20/2007 11:46 AM (GMT -6)   
CQ:)  Hi.
 
I have similar experiences like this, even now:
 
I get this about once a day. I feel like I'm looking down on myself trying to control my actions from above or when I'm doing a certain task, it feels like someone is wispering in my ear and telling me what to do but there's nobody else around or if I'm sitting idle, I feel like I'm doing something.

These feelings I've been getting are really starting to scare me, it's hard to describe, It can't be from stress because I don't have that much of it cuz I'm not working anymore. Could this be a form of a partial seizure?

I've had EP for 28 yrs. but only started getting these feeling about 5 years ago.
I didn't tell my Doc. because he might think I'm nuts.
(Maybe I've been on the meds too long)
 
Randy

CQ:)
New Member


Date Joined Mar 2007
Total Posts : 13
   Posted 3/20/2007 2:53 PM (GMT -6)   
Hi Ranman

I think its a good idea to tell your neurologist or dr about what happens and how it worries you, I don't think they'll think you are nuts because they are experts and have probably seen this sort of thing before.

I don't like rushing to my neurologist everytime I take a turn, I feel like a hypocondriac if I do that so I try to work out why I took the turn. If I can't work out why I have had a turn or I have had enough turns then I go to the neurologist lol.

I am lucky I have a really good neurologist who listens to all the different turns I've had & has never thought I was crazy.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, March 26, 2017 2:56 PM (GMT -6)
There are a total of 2,782,166 posts in 305,747 threads.
View Active Threads


Who's Online
This forum has 152073 registered members. Please welcome our newest member, Annettie.
479 Guest(s), 14 Registered Member(s) are currently online.  Details
notsosicklygirl, gmoose2, 81GyGuy, Artist Mark, pattygirl, gateway43, Girlie, hannahrdog, Sean.scott256, Mustard Seed, still_living, Lani1, Worried Guy, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer